# SDR SIMA200115616

- Difficulty date: June 5, 2001
- Submitted: July 10, 2001
- Operation: Air carrier
- Aircraft: N264AE
- Make and model: Saab 340B
- Aircraft serial: 340B264
- Engine: Ge CT79B
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Connector
- Condition: Disconnected
- Location: Decu
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

HPN - FLT 4583 - AIRCRAFT ABORTED TAKEOFF FOR LOSS OF LEFT TORQUE INDICATION.  RESECURED CANNON PLUG ON DECU.  INSPECTED AND RESECURED CANNON PLUG ON TORQUE AND OVERSPEED SENSOR IAW AMM.  OPS CHECK GOOD.  (M)
